MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) TENDRIL STS; No Match

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) TENDRIL STS; No Match
Model Number 2088TC/100
Medical Device Problem Codes Failure to Capture (1081); Under-Sensing (1661); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented to the hospital for a device check.Upon device interrogation, it was noted that the right atrial (ra) lead failed to capture at maximum output and exhibited undersensing.The ra lead was found to be dislodged.Programming changes were made; the ra lead will continue to be monitored.The patient was in stable condition.

Brand Name
TENDRIL STS
Common Device Name
No Match
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key20803091
Report Number2017865-2024-71212
Device Sequence Number9806764
Product Code NVN
UDI-Device Identifier05414734505031
UDI-Public(01)05414734505031(10)P000142014(17)250131
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model Number2088TC/100
Device Lot NumberP000142014
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2024
Initial Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASSURITY MRI; TENDRIL STS
Patient Age77 YR
Patient SexFemale